| Model Number |
E7509 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Superficial (First Degree) Burn (2685)
| Date of Event |
02/26/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, post-operatively, there was a 1st degree burn around the leg where the electrode was placed.